# SDR SWAA2022020442138

- Difficulty date: December 2, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 55,516 hours, 32,218 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB FWD LWR SLIDE SEAL IS CRACKED. / REMOVED THE RT HORZ. STAB FWD LWR SLIDE SEAL IAW MM 53-31-31-000-803. 4077C 08DEC17 INSTALLED SERVICEABLE R/H HORIZONTAL STAB FWD LWR FRONT SPAR SLIDING SEAL IAW AMM 53-31-31-400-803 PAR. 5 B AND C. 57048U 09DEC17
